MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY
Model Number 100/870/080
Medical Device Problem Codes Inflation Problem (1310); Tear, Rip or Hole in Device Packaging (2385); Gas/Air Leak (2946)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The day of the event date is unknown.Only the month (b)(6) and year (2020) are known.(b)(6).
 
Event or Problem Description
It was reported that the cuff component of the blue line ultra (blu) tracheostomy tube was deflating too easily.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical tracheostomy|pvc - portex tubes blue line ultra (blu).A sample was returned with p/n 100/870/080 the sample was visually inspected at a close distance of 12-16 with one small tear noted.When cuff tested under submerging in water, the event was verified, as bubbles with coming out.Relevant documents with reviewed upon quality testing and no manufacture discrepancies were revealed prior to release.The cause in theory if could be related to not following manufacture guidelines in section 4 of the ifu 10016503-002 prior to use.The cause is believed the occurrence of leak was after the product left the manufacturing site and care of product by consumer.
 
Event or Problem Description
Investigation completed on a smiths medical tracheostomy|pvc - portex tubes blue line ultra (blu).

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key10469704
Report Number3012307300-2020-08561
Device Sequence Number3538904
Product Code BTO
UDI-Device Identifier15019315038808
UDI-Public15019315038808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/17/2025
Device Model Number100/870/080
Device Catalogue Number100/870/080
Device Lot Number3913697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date08/29/2020
Supplement Report FDA Received Date10/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1